# SDR YENA200561

- Difficulty date: September 4, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 3,545 hours, 1,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Epsu
- Part time: 124 hours, 41 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EPSU FAILED BATTERY SYSTEM CHECK.  REPLACED FWD EPSU FIN 10WL PER AMM 33-51-38-04.
